Notes on doubly warped and doubly twisted product CR-submanifolds of kaehler manifolds

Articles > Article · 2007

Authors: Bayram ŞAHİN

MATEMATICKI VESNIK, Journal Indexed in SCI Expanded, International, Scopus, 2007, vol 59, pp 205-210

Summary

Recently, B. Y. Chen studied warped product CR-submanifolds [7] and twisted product CR-submanifolds [6] in Kaehler manifolds. In this paper, we have checked the existence of other product CR-submanifolds such as doubly warped and doubly twisted products in Kaehler manifolds.

View details